The number of subgroups of a direct product of cyclic p-groups

Chew, Chun Yong and Chin, Angelina Yan Mui and Lim, Chia S. (2018) The number of subgroups of a direct product of cyclic p-groups. Ars Combinatoria, 139. pp. 353-360. ISSN 0381-7032

Full text not available from this repository.
Official URL: http://combinatorialmath.ca/ArsCombinatoria/Vol139...

Abstract

For a prime p and positive integer n, let Cp (n) and Cp (n) denote the elementary abelian p-group of order pn and the cyclic group of order pn, respectively. In this paper, we obtain an explicit formula for determining the number of subgroups of the direct product Cp (r) ×Cps where r and s are positive integers.

Item Type: Article
Uncontrolled Keywords: Finite abelian group; Number of subgroups
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 05 Sep 2019 01:39
Last Modified: 05 Sep 2019 01:39
URI: http://eprints.um.edu.my/id/eprint/22238

Actions (login required)

View Item View Item